# SDR A6WA201543386

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 35,246 hours, 41,987 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER START OF APU ON THE GND, STRONG FUEL ODOR FILLED THE CABIN, ODOR DISSIPATE UPON APU SHUTDOWN.  INSPECTED AFT EQUIPMENT BAY & APU ENCLOSURE DRAINS, FOUND FUEL LEAKING FROM RT ENCLOSURE DRAIN WHILE APU PUMP IS ON.  APU LEAK NOTED LEFT OF COMBUSTOR DRAIN ON COMBUSTION CASE, OIL IN APU, HAS FUEL CONTAMINATION.  R & R APU ASSEMBLY IAW MX TASK CARD 00-49-310-01AW.  OPERATIONS CHECKED GOOD.
